# SDR SWIA201541481

- Difficulty date: October 5, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 30,732 hours, 25,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430354
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE L/E INBD CAP CHAFED.  REMOVED RT INBD FLAP VANE L/E INBD CAP AND REPLACED IT WITH A NEW FABRICATED CAP IAW SRM.
